# SDR FDEA201302120320

- Difficulty date: February 12, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NCA6315503
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN, BS 755 BETWEEN LONGERON 32 TO LONGERON 33 MISREPAIRED.  REPAIRED IAW SRM 53-00-01 FIGURE 201 REPAIR 1 REVISION 51.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 116.
